Hello. I'm not a medical professional, just the parent of a kid with diabetes. Long term high blood sugars can lead to complications like he tingling feeling you have, as the extra glucose in your system. The first thing you need to do is figure out how to lower your blood sugars. Changing your diet, increasing your exercise, adjusting your carb ratios, these are all things you can do to lower your blood sugars. Lowering them will do more to prevent complications than anything else.
150 is not a low blood sugar for anyone, it's on the high side of normal. The symptoms you are feeling when your blood sugars get down to 150 may be related to your body adjusting to more normal blood sugars and away from the higher ones. Depending on how you are losing weight (diet and exercise versus some kind of drug or medication), it may be related to that, but it's hard to say without knowing the how. The symptoms you have can be related to hyperglycemia, but not usually. I can't find much about Junovia, to know how it might be affecting you.
I would definitely call your doctor's office and let them know of your symptoms to find out if your appointment can be moved up sooner. It's definitely worth a shot. Good luck.
i am a 24 year old diabetic. i have had diabetes for 16yrs. i hae experienced weight loss due to high blood sugar because the acid from being high eats away the body fat. its sounds weird but thats what my doctor told me. also if your high alot then when you do run normal, you will feel low or not right because your so used to being high. i hope i helped alittle bit. good luck to you.
I'm a type 1 diabetic - I've been diabetic for 15 years. Lately my control has been poorer than desired and I also am feeling a little 'off' when I hit about 120 or below. Now 120 is 'normal' and so I shouldn't feel this way. My doctor told me this is because my body's so used to a higher level that 120 seems like a low level to my body. He said the only way to get past this is to get my normal levels closer to 120.
It's annoying, but you just need to get your levels lower on a normal basis, and all should be fine.
And remember - always check to see if you are hypo before treating, even if you feel hypo!
Can anyone tell me what they know about Actos causing weight
gain. I asked my doctor is Actos causes weight gain and she said
no. But I look on the internet and it causes swelling and weight
gain in some people. She told me it can cause weight loss. I've
never heard that one before. I am already on Metformin and she wants
me to take Actos as well. My blood sugars have only been high
lately because it is hot here and I can't go walking like I usually do.
I don't think it is fair that they give me more meds when it is only
the weather affecting my exercise routine. And yes, walking keeps
my sugars down around 120 and 115 and 96 -- so without the walking
I am get higher readings like 135 148. Sometimes I think doctors
are too quick to give people more and more drugs. I am in a quandary
and don't know if I should even start taking the first pill from that
new prescription. It takes 2 months to see results. I gain weight
easily and it has taken me years to take off a lot of weight. Any
suggestions are appreciated. Also write me at ***@****